# SDR ZW0A0100830

- Difficulty date: April 20, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Clip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT WING L/E RIB JUST FWD OF JACKPAD HAD A 2 INCH CRACK IN ATTACH CLIP.  REPAIRED PER SERVICE BULLETIN 57-10.
